MathSciNet Relay Station
MathSciNet bibliographic data
MR942160 (89m:11093) 11N69 (11N37)
Rayner, Francis J. Weak uniform distribution for divisor functions. II. Math. Comp. 51 (1988), no. 183, 331–337.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement